Any one taking medication for lowering blood sugar has a chance of low sugar too. You need a periodic check up and know the symptoms of low sugar. If you have repeated attacks of low sugar, your medication has to be adjusted accordingly. You can have a glucometer at home to check if any doubt.
These are symptoms of irritable bowl. Metformin may cause these symptoms. I would recommend to reduce dose of metformin to half of what you are taking. Do not take soda based drinks as it worsens irritable bowl. Try to reduce and gradually stop metformin by following strict diet and exercise. Also I would recommend you to check thyroid tests. Also try to avoid wheat/ maida completely for one month from your diet. This may help you. If still you find problems, please consult some other doctor.
It seems that the diet also is not being followed. Please follow strict diet and exercise. Continue current medicines and add tab olymprix 20 mg one after breakfast and tab pioz 15 mg one after dinner. Check blood sugars after 10 days and consult your doctor.
please continue your previous medicines for your impaired glucose tolerance, we will continue diet and lifestyle change as you do it now and keep a closer watch of sugars (is you check your fasting and 2 hours post breakfast sugars every monthly and keep a record of it)